# SDR ASAA2013121496869

- Difficulty date: December 14, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 13,714 hours, 4,165 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DOES NOT TEST.  ACFT GROUNDED.  ACCOMPLISHED CARGO BAY SMOKE DETECTION, OPS TEST IAW AMM 26-16-00. OPS  NORMAL.  ACCOMPLISHED FIM TASK 26-16-801 CARGO ELECTRONIC UNIT BITE PROCEDURE, NO FAULTS FOUND.
